Download this article
 Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Classification of torus bundles that bound rational homology circles

Jonathan Simone

Algebraic & Geometric Topology 23 (2023) 2449–2518
Abstract

We completely classify orientable torus bundles over the circle that bound smooth 4–manifolds with the rational homology of the circle. Along the way, we classify certain integral surgeries along chain links that bound rational homology 4–balls and explore a connection to 3–braid closures whose double branched covers bound rational homology 4–balls.

Keywords
rational homology circles, torus bundles, rational homology balls, 3–braids
Mathematical Subject Classification
Primary: 57K30, 57K40, 57K41
References
Publication
Received: 10 July 2020
Revised: 1 March 2022
Accepted: 16 May 2022
Published: 7 September 2023
Authors
Jonathan Simone
School of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States

Open Access made possible by participating institutions via Subscribe to Open.